# SDR 95ZZZX5544

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22TL
- Make and model: Beech E-90
- Aircraft serial: LW334
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 701010K0122
- Condition: Split
- Location: Oil Cooler
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL COOLER LINE SPLIT CAUSING LOSS OF OIL.  LEFT ENGINE SHUT DOWN.  OIL LINE WAS REPLACED, APRIL, 1995, AT 5-YEAR INSPECTION.
